Great Deal! Get Instant $10 FREE in Account on First Order + 10% Cashback on Every Order Order Now

chapter 44 pharmacology 1. Describe the pathophysiology of heart failure. What are the clinical signs and symptoms of heart failure? 2. Explain how the compensatory mechanisms for heart failure work...

1 answer below »

chapter 44 pharmacology

1. Describe the pathophysiology of heart failure. What are the clinical signs and symptoms of heart failure?

2. Explain how the compensatory mechanisms for heart failure work to maintain cardiac function. What occurs if these mechanisms begin to fail?

3. List three essential nursing measures required to be implemented when using digoxin in pediatric patients.

4. What nursing measures should be implemented when working with older adults using cardiac glycosides? What are the signs and symptoms of digoxin toxicity and why are older adults at a higher risk?

Assignments, Chapter 51, Diuretic Agents

Written Assignments 50pts

1. What is a diuretic? Why are diuretics given? List five classifications of diuretics.

2. What nursing assessments are essential when caring for a child taking diuretics? Why are these nursing assessments important?

3. You are working with a 45-year-old patient who is being started on furosemide for edema related to liver disease. What teaching needs to be provided for this patient? What nursing considerations, including safety measures, are essential for this patient? Include your rationale for all teaching and nursing considerations.

4. Many older adults take prescribed diuretics. What nursing considerations are essential when working with older adults taking diuretics? Include rationale for all nursing considerations.

5. You work in a physician’s clinic and are caring for an 84-year-old female patient who takes furosemide 80 mg daily PO for congestive heart failure. The patient confides in you that on days when she leaves the house for shopping, hair appointments, or visits with family, she does not take her furosemide in the morning because of frequent urination. She tells you that if she returns home by midafternoon, she takes the medication when she gets home, but if it is later than 3 pm, she does not take it because she cannot sleep at night if she takes it too late. What will you tell this patient? What are the most significant concerns with not taking her medication daily as ordered?

6. Why are a loop diuretic and a potassium-sparing diuretic prescribed for the same patient? What nursing considerations are important for a patient taking both diuretics?

Answered Same Day Aug 14, 2021

Solution

Riyanka answered on Aug 16 2021
134 Votes
1. Describe the pathophysiology of heart failure. What are the clinical signs and symptoms of heart failure?
Answer: The muscle of heart get damaged by the several factor like diet, overload, bad life style management. The lack of oxygen muscle get quickly affected and damaged for life time that can lead to heart failure. Significantly chest pains, shortness of
eathing, bloating, swelling in legs, loss of appetite are the symptoms of heart failure.
    2. Explain how the compensatory mechanisms for heart failure work to maintain cardiac function. What occurs if these mechanisms begin to fail?
Answer: when the heart cannot pump out the required amount of blood for the whole body it makes heart failure but still heart and body tried compensate to make balance or homeostasis this is the compensatory mechanism to maintain the cardiac function. If the mechanism get failed fast heart beat and the stoke volume will be increased and leads to heart failure.
    3. List three essential nursing measures required to be implemented when using digoxin in pediatric patients.
Answer: The nursing management is required for the pediatric patients who are using digoxin, are as follows- 1. Thoroughly checking of the dose of the medicines and prepared with care.
2. Monitoring is very much required like monitor the apical pulse for 1 min before the administration.
3. Weight measurement, taking pulse reading, other symptoms are required to supervised or observed by the nurses.
    4. What nursing measures should be implemented when working with older adults using cardiac glycosides? What are the signs and symptoms of digoxin toxicity and why are older adults at a higher risk?
Answer: The nursing measures will be – monitoring the renal and hepatic function of that individual user, tracking of heart rate after using of digoxin, carefully handle the dosage of this medicine for the pediatric.
If the digoxin toxicity occurs the pulse beat defect or a
hythmia in early phase....
SOLUTION.PDF

Answer To This Question Is Available To Download

Related Questions & Answers

More Questions »

Submit New Assignment

Copy and Paste Your Assignment Here